# SDR IPXA2021060370125

- Difficulty date: April 23, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: NCA624427
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO AFT PRESSURE BULKHEAD AT STA 595 RBL 42 VERTICAL BEAM IS CRACKED.REPAIRED CRACKED FWD CARGO AFT PRESSURE BULKHEAD AT STA 595 RBL 42 VERTICAL BEAM IAW EA 011-5311-01-A9054 REV. IR AND UPS EO MD11-5310-80436-A. MAJOR
